# SDR DALA2018072004583

- Difficulty date: July 19, 2018
- Submitted: July 20, 2018
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 47,170 hours, 24,723 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB FRAME 20 AT LEVEL STR 23R AT FWD GALLEY AREA. REPLACE WEB FRAME LOCATED BTW FR 20 TO FR 23 AT LEVEL STR 23R FWD GALLEY AREA AS PER SRM 51-72-11 SRM A319 51-42-11 AND DRAWING D53111225.
